# SDR DLM90080464

- Difficulty date: March 27, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 993607410
- Part serial: 97088
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME Y 1193.0 AT 30L.  REMOVED AND REPLACED SHEAR TIE, IAW MD90 SRM 51-30-02 AND 51-30-05.
